# SDR DL73K990542

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT DOOR JAMB FRAME OF THE R1 DOOR OPENING WAS FOUND WITH A 3 INCH LONG CRACK UNDER UPPER DOOR STOP FITTING.  THE CRACKED FRAME WAS REPAIRED PER THE REQUIREMENTS OF B737 SRM 53-10-4, FIG 1 AND DOCUMENTED PER ER/A 366934-14AD.
